Please use this identifier to cite or link to this item:
Title: Algunos criterios relativos a estructuras iniciales y a estructuras finales
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Teoria de conjunts
Set theory
Issue Date: 1968
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1968, vol. 19, núm. 1-2, p. 11-20
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21867.pdf722.16 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.